Discussions By Symptom: Neurological Symptoms

Please, help. This condition is destroying me.

Posted In: Neurological Symptoms 1 Replies
  • Posted By: Anonymous
  • April 10, 2015
  • 01:50 AM

I've been suffering these symptoms since adolescence. It may have something to do with opiod use, I was an addict during that time but am now sober and have been for years.

Hot flashes - with no fever, extreme temperature sensitivity, muscle pain, extreme fatigue and weakness, memory problems, confusion..

My doctor is an overworked, judgmental family doctor who won't give me the time of day. I'm desperate for help. I can't work, I'm too exhausted. My life is fading away, please, help me.

Reply Flag this Discussion

1 Replies:

  • First off YOU NEED A NEW DOCTOR!! I would say that you may have developed a condition, neurological and Psychological in nature, most likely related to opiod use. DR. DREW PINSKY who's show is on HLN TV talked about this on an episode since opioid addiction is one of his specialties. I would also review any past accidents or injuries that you may have been prescibed opiods for (if applicable). Injuries such as whiplash can have post incident, delayed effects resulting in neurological disorders and possibly Fibromyalgia which has been shown to cause some of the symptoms you're having. I hope this information helps you if you haven't received any answers prior to this post.
    Anonymous 1 Replies
    • September 20, 2015
    • 04:00 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?